The double scroll chaotic attractor in the dynamics of a fixed-price IS-LM model
by Giovanni Bella; Paolo Mattana; Beatrice Venturi
International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO), Vol. 4, No. 1, 2013

Abstract: With the aim of exploring the conditions which determine a chaotic behaviour in the long-run properties of an economic model, this paper innovates the existing Keynesian macroeconomic literature by showing that the dynamics of the well-known IS-LM model may generate a double-scroll strange attractor, for a particular set of structural parameters.

Online publication date: Sat, 26-Jul-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email